MathSciNet Relay Station
MathSciNet bibliographic data
MR2022197 35Q53 (26A33 35A25)
El-Shahed, Moustafa Adomian decomposition method for solving Burgers equation with fractional derivative. J. Fract. Calc. 24 (2003), 23–28.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement